Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Reye congruences

Author: François R. Cossec
Journal: Trans. Amer. Math. Soc. 280 (1983), 737-751
MSC: Primary 14J28; Secondary 14C21, 14J10
MathSciNet review: 716848
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper studies the congruences of lines which are included in two distinct quadrics of a given generic three-dimensional projective space of quadrics in $ {{\mathbf{P}}^3}$.

References [Enhancements On Off] (What's this?)

  • [A] M. Artin, On Enriques surfaces, Doctoral Thesis, Harvard Univ., 1960.
  • [A-M] M. Artin and D. Mumford, Some elementary examples of unirational varieties which are not rational, Proc. London Math. Soc. (3) 25 (1972), 75–95. MR 0321934
  • [B] Arnaud Beauville, Variétés de Prym et jacobiennes intermédiaires, Ann. Sci. École Norm. Sup. (4) 10 (1977), no. 3, 309–391 (French). MR 0472843
  • [Ca] A. Cayley, Collected works, Tome VII, Math. Ann., 1894.
  • [Co] François R. Cossec, Projective models of Enriques surfaces, Math. Ann. 265 (1983), no. 3, 283–334. MR 721398, 10.1007/BF01456021
  • [F $ _{\mathbf{1}}$] G. Fano, Nuove ricerche sulle congruenze di rette del $ {3^e}$ ordine, Mem. Acc. Torino 50 (1901), 1-79.
  • [F $ _{\mathbf{2}}$] -, Superficie ulgebriche di genere zero e bigenere uno e loro casi particolari, Rend. Circ. Mat. Palermo 29 (1910), 98-118.
  • [G-H] Phillip Griffiths and Joseph Harris, Principles of algebraic geometry, Wiley-Interscience [John Wiley & Sons], New York, 1978. Pure and Applied Mathematics. MR 507725
  • [M] S. Mori, Unpublished notes.
  • [R] T. Reye, Geometrie der Lage, 2nd ed., Leipzig, 1882.
  • [S-D] B. Saint-Donat, Projective models of 𝐾-3 surfaces, Amer. J. Math. 96 (1974), 602–639. MR 0364263
  • [T] A. N. Tjurin, The intersection of quadrics, Uspehi Mat. Nauk 30 (1975), no. 6(186), 51–99 (Russian). MR 0424833

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14J28, 14C21, 14J10

Retrieve articles in all journals with MSC: 14J28, 14C21, 14J10

Additional Information

Article copyright: © Copyright 1983 American Mathematical Society